MathSciNet Relay Station
MathSciNet bibliographic data
MR2532747 (2010g:34199) 34K40 (26A33)
Zhou, Yong; Jiao, Feng; Li, Jing Existence and uniqueness for fractional neutral differential equations with infinite delay. Nonlinear Anal. 71 (2009), no. 7-8, 3249–3256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement